rabajante

          

Name: JOMAR F. RABAJANTE

Rank: ASSOCIATE PROFESSOR 2

Highest Degree: DOCTOR OF SCIENCE (MATHEMATICAL AND SYSTEMS ENGINEERING

Specialization: OPERATIONS RESEARCH/MANAGEMENT SCIENCE, BIOMATHEMATICS, COMPLEX SYSTEMS

Research Interest: MATHEMATICAL MODELING OF COMPLEX BIOLOGICAL AND SOCIAL SYSTEMS

Publications: 

Cortez, M. J. V., Rabajante, J. F., Tubay J. M., & Babierra, A. L. (2017). From epigenetic landscape to phenotypic fitness landscape: evolutionary effect of pathogens on host traits. Infection, Genetics and Evolution, 51, 245-254. DOI: 10.1016/j.meegid.2017.04.006

Rabajante, J. F., Tubay, J. M., Ito, H., Uehara, T., Kakishima, S., Morita, S., Yoshimura, J., & Ebert, D. (2016). Host-parasite Red Queen dynamics with phase-locked rare genotypes. Science Advances, 2(3), e1501548. DOI: 10.1126/sciadv.1501548.

Jatulan, E. O., Rabajante, J. F., Banaay, C. G. B., Fajardo, A. C. Jr.,  & Jose, E. C. (2016). A mathematical model of intra-colony spread of American foulbrood in European honeybees (Apis mellifera L.). PLoS ONE, 10(12), e0143805. DOI: 10.1371/journal.pone.0143805.

Tubay, J. M., Suzuki, K., Uehara, T., Kakishima, S., Ito, H., Ishida, A., Yoshida, K., Mori, S., Rabajante, J. F., Morita, S., Yokozawa, M., & Yoshimura, J. (2015). Microhabitat locality allows multi-species coexistence in terrestrial plant communities. Scientific Reports, 5, 15376. DOI: 10.1038/srep15376.

Rabajante, J. F., Tubay, J. M., Uehara, T., Morita, S., Ebert, D., & Yoshimura, J. (2015). Red Queen dynamics in multi-host and multi-parasite interaction system. Scientific Reports, 5, 10004. DOI: 10.1038/srep10004.

Rabajante, J. F., & Talaue, C. O. (2015). Equilibrium switching and mathematical properties of nonlinear interaction networks with concurrent antagonism and self-stimulation. Chaos, Solitons & Fractals: The Interdisciplinary Journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, 73, 166-182. DOI: 10.1016/j.chaos.2015.01.018.

Rabajante J. F., & Babierra A. L. (2015). Branching and oscillations in the epigenetic landscape of cell-fate determination. Progress in Biophysics & Molecular Biology, 117, 240-249. DOI: 10.1016/j.pbiomolbio.2015.01.006.

Gavina, M. K. A., Rabajante, J. F., Cervancia, C. R. (2014). Mathematical programming models for determining the optimal location of beehives. Bulletin of Mathematical Biology, 76(5), 997-1016. DOI: 10.1007/s11538-014-9943-9.

Tambaoan, R. S., Rabajante, J. F., Esteves, R. J. P., & Villadelrey, M. C. (2011). Prediction of migration path of a colony of bounded-rational species foraging on patchily distributed resources. Advanced Studies in Biology, 3(7), 333-345.

Last Updated on Thursday, 28 September 2017 15:14

Free business joomla templates